OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4901

Title: Variations on a theme by Scheffé
Authors: Sempi, Carlo
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Carlo Sempi, “Variations on a theme by Scheffé”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 219-223.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Una versione finitamente additiva del classico teorema di Scheffé suggerisce una versione rafforzata dello stesso teorema, nella quale la convergenza q.o. delle densità è sostituita dalla convergenza in misura.
We present here a finitely additive version of Scheffé's theorem. This version, in its turn, suggests a strengthened form of the traditional Scheffé1 s theorem, in which convergence a.e. of the densities is replaced by convergence in measure.
URI: http://hdl.handle.net/10077/4901
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
SempiRendMat21.pdf248.17 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.